# SDR DALA2016091406608

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL AND DAMAGED FERRULES ON FLOOR PANELS NR 160A AND 1250C.  FERRULES ON FLOOR PANELS NR 1250C WERE REPLACED AND DUE MISSING MATERIAL ON FLOOR PANELS NR 160 A WAS REPLACED AMM 53-20-01-201.
